# SDR YENA2024021500273

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 5,577 hours, 825 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1524, LAX-JFK. (ETOPS). 'ENG 2 FIRE LOOP A FAULT - ECAM CAUTION MESSAGE; REF LOGPAGE 3907016, ITEM 2 (REMOVED ENG #2 PYLON FIRE DETECTOR RAMP ASSY. REPLACED BOTH PYLON LOOP A AND LOOP B LACING MOD ACCOMPLISHED. PYLON FIRE DETECTOR RAMP ASSY. WILL REQUIRE RE-INSTALLATION REF LP 3907018-1 ( REINSTALLED ENG#2 PYLON RAMP ASSY IAW AMM 26-12-16 OPS CHECK OK)) FOR PYLON LOOP REMOVAL AND REPLACEMENT AND REF MDDR 538189.
